# SDR FDEA201012094626

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655258041
- Condition: Corroded
- Location: Bs 950f S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AFT OF FRAME AT BS 950F, OTBD ON STR 28R, FOUND DURING PREP TO REINSTALL AFT PIT FRAMES.  CUT OUT DAMAGED AREA. FABRICATED REPAIR DOUBLER USING 2024T3 .090 DIMS 50" X 31", FABRICATED 2 EACH STRUCTURAL FILLERS USING 2024T3 .071 DIMS 55" X 14" AND 51" X 13", FABRICATED 1 EACH FILLER USING 2024T3 .080 DIMS 5" X 3 3/4", FABRICATED 1 EACH FILLER USING 2024T3 .160 MILLED TO .140 DIMS 16 1/4" X 1 1/4" AND INSTALLED ALL REPAIR PARTS IAW EA 7-5330-143917. REFERENCE SDR 10-4626.
